RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 2013, Volume 74, Issue 1, Pages 201–208 (Mi mmo544)  

This article is cited in 4 scientific papers (total in 4 papers)

Bounded ergodic constructions, disjointness, and weak limits of powers

V. V. Ryzhikov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: This paper is devoted to the disjointness property of powers of a totally ergodic bounded construction of rank 1 and some generalizations of this result. We look at applications to the problem when the Möbius function is independent of the sequence induced by a bounded construction.

Key words and phrases: ergodic power of a transformation; construction of rank one; disjointness of dynamical systems; Möbius function.

Full text: PDF file (249 kB)
References: PDF file   HTML file

English version:
Transactions of the Moscow Mathematical Society, 2013, 74, 165–171

Bibliographic databases:

UDC: 517.987
MSC: Primary 28D05; Secondary 58F11
Received: 28.03.2013

Citation: V. V. Ryzhikov, “Bounded ergodic constructions, disjointness, and weak limits of powers”, Tr. Mosk. Mat. Obs., 74, no. 1, MCCME, M., 2013, 201–208; Trans. Moscow Math. Soc., 74 (2013), 165–171

Citation in format AMSBIB
\Bibitem{Ryz13}
\by V.~V.~Ryzhikov
\paper Bounded ergodic constructions, disjointness, and weak limits of powers
\serial Tr. Mosk. Mat. Obs.
\yr 2013
\vol 74
\issue 1
\pages 201--208
\publ MCCME
\publaddr M.
\mathnet{http://mi.mathnet.ru/mmo544}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3235793}
\zmath{https://zbmath.org/?q=an:06371559}
\elib{http://elibrary.ru/item.asp?id=21369367}
\transl
\jour Trans. Moscow Math. Soc.
\yr 2013
\vol 74
\pages 165--171
\crossref{https://doi.org/10.1090/S0077-1554-2014-00214-4}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84960130173}


Linking options:
  • http://mi.mathnet.ru/eng/mmo544
  • http://mi.mathnet.ru/eng/mmo/v74/i1/p201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Ryzhikov, “On the Asymmetry of Multiple Asymptotic Properties of Ergodic Actions”, Math. Notes, 96:3 (2014), 416–422  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. M. S. Lobanov, V. V. Ryzhikov, “Special weak limits and simple spectrum of the tensor products of flows”, Sb. Math., 209:5 (2018), 660–671  mathnet  crossref  crossref  adsnasa  isi  elib
    3. E. H. el Abdalaoui, J. Kulaga-Przymus, M. Lemanczyk, T. de la Rue, “Mobius disjointness for models of an ergodic system and beyond”, Isr. J. Math., 228:2 (2018), 707–751  crossref  mathscinet  zmath  isi  scopus
    4. S. Ferenczi, J. Kulaga-Przymus, M. Lemanczyk, “Sarnak's conjecture: what's new”, Ergodic Theory and Dynamical Systems in Their Interactions With Arithmetics and Combinatorics, Lecture Notes in Mathematics, 2213, eds. S. Ferenczi, J. Kulaga-Przymus, M. Lemanczyk, Springer, 2018, 163–235  crossref  mathscinet  isi  scopus
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:245
    Full text:68
    References:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019